Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Rheumatol. 1986 Apr;13(2):446-7.

Atenolol induced systemic lupus erythematosus syndrome.

Abstract

We report the first case of an illness resembling idiopathic lupus erythematosus, with fever, pleuropericarditis, antinuclear antibodies and antidenaturated DNA antibodies after 18 months of treatment with atenolol for hypertension. After withdrawal of atenolol our patient's clinical symptoms disappeared and laboratory test results returned to normal, which strongly suggests the role of atenolol in inducing the syndrome, therefore atenolol should be added to the list of beta blocking agents capable of inducing a lupus-like syndrome.

PMID:
3723506
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk